MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tijdschrift voor psychiatrie · 2017

[Confusion caused by dietary supplement lithium orotate].

van Weringh G, Uitvlugt E B, Ponjee G H M, M Jalink G

Клинический случайСтатьяПеревод в очереди

Аннотация

A 38-year-old woman was referred to our hospital with pelvic inflammatory disease. She had been diagnosed as having a tubo-ovarian abscess, for which antibiotic therapy with metronidazole and levofloxacin was indicated. Because the patient was already taking lithium she was prescribed clindamycin instead of metronidazole, a drug that interacts with lithium. For the same reason, naproxen could not be prescribed to reduce pain. However, the lithium taken by the patient turned out to be a dietary supplement containing lithium orotate which she had obtained via the Internet. Because the serum lithium level proved to be below 0.05 mmol/l clindamycin was still replaced by metronidazole, and naproxen could be started.

Для цитирования: van Weringh G, Uitvlugt E B, Ponjee G H M, M Jalink G. [Confusion caused by dietary supplement lithium orotate].. Tijdschrift voor psychiatrie. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.